# SDR EE4Y1101032

- Difficulty date: January 14, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N786TW
- Make and model: Doug MD 83
- Aircraft serial: 53123
- Aircraft time: 39,966 hours, 38,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Part time: 39,965 hours, 38,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION COOPESA FOUND THE LOWER EXTERNAL FUSELAGE FROM STA 1201 TO 1207 AT LONG 30 BULGED SKIN.  PERMANENT REPAIR WILL BE PERFORMED AS PER DER APPROVAL.
